MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A
Catalog Number 00MLX
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) had a burning smell.It is unknown if there was patient involvement or if the device failure led to patient injury or surgical delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h1, h2, h3, h6, h11.The mlx 300w xenon lightsource (00mlx) was returned for evaluation.Failure analysis: the xenon lightsource was received in used condition.The evaluation identified that the unit had a broken right panel, bezel, control board, turret, ac entry module, ferrite core, standby membrane, control membrane, label, chassis, lamp, mirror, mirror holder, power supply unit, attenuator gear, attenuator plastic, power switch, power switch wires, left panel, top trim, and j20r clip.To fix this unit, the listed broken and missing parts were replaced.This is most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint was confirmed.The returned 00mlx mlx 300w xenon lightsource was in used condition.The issue of this unit producing a burning smell is most likely due to rough handling and environmental damage.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23578224
Report Number3006697299-2025-00131
Device Sequence Number21242885
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown